# SDR SWIA202265735

- Difficulty date: March 28, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FS295 FRAME FOUND CORROSION AT APPROX 24R.    (C CHECK RO 5/23/22)    REMOVED DAMAGE AND EVALUATED REPAIR. REPAIR FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED FS295 FRAME BETWEEN STGR 15RH TO 25RH AND FRAME SPLICE AT STGR 25RH REF CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 53-00-06-201-006-A01 AND DWG SH670-31630 REV. K. COMPLIED WITH 51-900-1002-SKY. LEAK CHECK GOOD.  / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
